Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonlinear boundary problem

Author: John R. Hatcher
Journal: Proc. Amer. Math. Soc. 95 (1985), 441-448
MSC: Primary 30E25; Secondary 45E10
MathSciNet review: 806084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonlinear Hilbert problem of power type is solved in closed form by representing a sectionally holomorphic function by means of an integral with power kernel. This technique transforms the problem to one of solving an integral equation of the generalized Abel type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E25, 45E10

Retrieve articles in all journals with MSC: 30E25, 45E10

Additional Information

PII: S 0002-9939(1985)0806084-2
Keywords: Cauchy integral, Plemelj formulae, nonhomogeneous boundary value problem
Article copyright: © Copyright 1985 American Mathematical Society